MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10927766
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.Additional information including patient's demographics requested, but was not provided.
 
Event or Problem Description
It was reported that the iv tubing set separated and leaked.Additional information requested, but was not provided.
 
Additional Manufacturer Narrative
The customer's report that the tubing set separated and leaked was confirmed.The primary set sample was visually inspected for kinks, holes/tears in the tubing or damages to the components.The set was received separated at the engagement between the silicone segment and lower fitment components.The expected retainer ring at the separated area was not received.The affected components were measured to be within specification(s).Further inspection of the separated silicone segment end observed evidence of a retainer ring indentation which does not look to be misaligned along the tubing, indicating that it had been properly assembled onto the set.The cause of the leak was due to the observed separation.The root cause of the separation was not identified.
 
Event or Problem Description
It was reported that the iv tubing set separated and leaked.Although requested, there has been no impact to patient response or additional event information made available to date.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9845022
Report Number9616066-2020-00790
Device Sequence Number11470537
Product Code FPA
UDI-Device Identifier07613203019101
UDI-Public7613203019101
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10927766
Device Catalogue Number10927766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100,20027E, THERAPY DATE UNK